# SDR 2007UALA02269

- Difficulty date: June 27, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 43,868 hours, 6,607 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS21907W10
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A HYDRAULIC INDICATION PROBLEM.  HYD LEAK ON NR 1 PYLON.  FOUND CRACKED ELBOW MS21907W10, NON STOCK PART AVAILABLE AT BOEING.  REPLACED ELBOW.  SERVICED HYD SYSTEM.  LEAK CHECK OK WITH ENG MOTORING, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
